Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on an embedding theorem of Adyan


Author: George C. Bush
Journal: Proc. Amer. Math. Soc. 14 (1963), 597-599
MSC: Primary 20.92
MathSciNet review: 0155918
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. I. Adyan, On the embeddability of semigroups in groups, Soviet Math. Dokl. 1 (1960), 819–821. MR 0124383 (23 #A1695)
  • [2] A. Malcev, Über die Einbettung von assoziativen Systemen in Gruppen, Rec. Math. [Mat. Sbornik] N.S. 6 (48) (1939), 331–336 (Russian, with German summary). MR 0002152 (2,7d)
  • [3] A. Malcev, Über die Einbettung von assoziativen Systemen in Gruppen. II, Rec. Math. [Mat. Sbornik] N.S. 8 (50) (1940), 251–264 (Russian, with German summary). MR 0002895 (2,128b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0155918-1
PII: S 0002-9939(1963)0155918-1
Article copyright: © Copyright 1963 American Mathematical Society